# SDR 2008UALA02744

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 56,486 hours, 20,614 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"R" LAV SMOKE DETECTOR RESET SWITCH BAD.  REPLACED "R" LAV SMOKE DETECTOR., OPS CHECKED GOOD.
